# SDR NACA20020014

- Difficulty date: March 21, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 33,157 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, FORWARD FRAME, CRACKED 16 INCHES ABOVE LOWER CORNER OF THE DOOR.  REMOVED DAMAGED AREA, FABBED AND INSTALLED A FILLER.  FABBED AND INSTALLED A SHIM AND A DOUBLER.
